# SDR AALA201904085001

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N998AN
- Make and model: Airbus A321-231
- Aircraft serial: 7509
- Aircraft time: 7,509 hours, 2,825 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: EN3646
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND THE EMERGENCY LIGHTS AT SEAT 31C AND 32C INOP. REPLACED BROKEN CONTACT IN CONNECTOR 7260VC IAW EAPM 20-48-21.
